0
RESEARCH PAPERS

A Method for the Determination of the Domain of Stability of Second-Order Nonlinear Autonomous Systems

[+] Author and Article Information
E. F. Infante, L. G. Clark

The University of Texas, Austin, Tex.

J. Appl. Mech 31(2), 315-320 (Jun 01, 1964) (6 pages) doi:10.1115/1.3629603 History: Received June 11, 1963; Online September 15, 2011

Abstract

A method for the determination of the domain of asymptotic stability of second-order nonlinear systems is presented. The essence of the method is the construction of Liapunov-like functions. Several simple but important examples illustrate the application of the method.

Copyright © 1964 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In